# SDR ASAA2014081409107

- Difficulty date: August 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FIXED FAIRING BETWEEN INBD AND OTBD FLAP CHAFED IN THE INBD.  ACFT GROUNDED. BLENDED AREA FOUND TO BE OUT OF LIMITS ACCOMPLISHED REPAIR IAW EA 57EA 13370 TO NR 3 IF O/T FAIRING.
